# SDR UALA2011022100859

- Difficulty date: February 18, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 44,773 hours, 12,318 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Control Panel
- Part number: S242N701206
- Part serial: 111
- Condition: Failed
- Location: Eicas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EICAS FAILED AFTER NR1 ENGINE START.  REPLACED EICAS CONTROL PANEL IN FLIGHT DECK, GROUND CHECKED OK.
